Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 10 - 14

A Note on the Degasperis-Procesi Equation

Authors
Octavian G. Mustafa
Corresponding Author
Octavian G. Mustafa
Received 9 July 2004, Accepted 13 September 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.2How to use a DOI?
Abstract
We prove that smooth solutions of the Degasperis-Procesi equation have infinite proagation speed: they loose instantly the property of having compact support.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
10 - 14
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Octavian G. Mustafa
PY  - 2005
DA  - 2005/02
TI  - A Note on the Degasperis-Procesi Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 10
EP  - 14
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.2
DO  - https://doi.org/10.2991/jnmp.2005.12.1.2
ID  - Mustafa2005
ER  -